| Model Number |
JAZZY ELITE 14 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The "date of event" was not provided.This was not an issue with the product but rather customer error.Should further information become available, a follow-up report will then be submitted.
Event or Problem Description
Alleges customer drove down a flight of fifteen (15) stairs.
Additional Manufacturer Narrative
This was not an issue with the product but rather customer error.The provider repaired the device and it is working properly.
Event or Problem Description
Alleges customer drove down a flight of fifteen (15) stairs.